Whenever I take viagra I start to get dizzy and black out. is this a normal side effect of this medication? As a physician, I sometimes wonder how bad does a reaction, complication or side effect have to be before someone will just say, hey, I better stop this and ask my prescribing doctor what's going on. Seems to me that getting dizzy and blacking out ought to be high on the list of symptoms suggesting that I need to re-evaluate the need for that medication. But let's say that I feel said medication is really important, how many more times must I feel dizzy & black out before I ask the prescribing doc what the heck is going on? And let's not forget the dispensing pharmacist as another source of information. In this age of the Internet, there are many sources of information but it's important to verify, verify, verify. Make sure it's a reputable source and can be trusted. Look for potential for bias. Does the site want to sell you something? In the meantime, open up some lines of communication w/your family doc.